Evidence map›Paper›PMID 34845130›Full record

ArticleAnnals of hepato-biliary-pancreatic surgery2021

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome in liver transplantation.

Ara Cho, Jeong-Moo Lee, Kwangpyo Hong, Eui Soo Han, Suk Kyun Hong, YoungRok Choi, Nam-Joon Yi, Kwang-Woong Lee, Kyung-Suk Suh

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Annals of hepato-biliary-pancreatic surgery, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.2field-weighted citation impact, top 42% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 1 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

9 authors at 1 institution in 1 country.

Ara ChoDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0002-4609-5207
Jeong-Moo LeeDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0001-7806-8759
Kwangpyo HongDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0001-7909-8116
Eui Soo HanDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0001-9582-1255
Suk Kyun HongDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0002-0020-6215
YoungRok ChoiDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0003-2408-7086
Nam-Joon YiDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0002-5467-425X
Kwang-Woong LeeDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0001-6412-1926
Kyung-Suk SuhDepartment of Surgery, Seoul National University College of Medicine, Seoul, Korea.ORCID https://orcid.org/0000-0002-9535-7349
Seoul National University · KR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare delayed-type hypersensitivity reaction that causes skin abnormalities and mucosal involvement of the entire body. This is a case report of DRESS occurring in a liver transplantation recipient after taking drugs. A 57-year-old female patient with hepatocellular carcinoma underwent living donor liver transplantation in April 2019. She had no previous medical histories relevant to allergic diseases. There were no adverse events during hospitalization. She was admitted to evaluate and treat a headache occurring at one month after transplantation. However, she suffered from adverse drug reactions after taking anticonvulsants, showing skin rash, itching sense, and fever with eosinophilia. Piperacillin/Tazoperan was administered for ten days as an empirical antibiotic. Skin biopsy was performed on postoperative day 106 for erythematous maculopapular rash in the arms, legs, and torso. Her symptoms improved after discontinuation of the suspected medication with conservative skin treatment and high-dose steroid treatment. This case suggests that suspicion of drug history is essential for early diagnosis and management of DRESS.

Indexed as

Drug hypersensitivityEosinophiliaLiver transplantationSevere cutaneous adverse reaction

Identifiers

PMID34845130
PMCPMC8639316
OpenAlexW3214929358

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.